| Model Number |
SA-85 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 68mm abdominal aortic aneurysm.It was reported that during the index procedure, the final angiogram confirmed a type ia endoleak.Intervention was performed and 10 endoanchors were implanted.A final angiogram showed the ia endoleak remained and a type ii endoleak also present.As per the physician the cause of the event is anatomy and noted a conical infrarenal aortic neck.No additional clinical sequelae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Film evaluation summary: the reported endoleaks could not be assessed or confirmed on the films provided.Endoleak interrogation via selective procedural angiograms (injecting from different levels within the stent graft) to help determine the source and rule out other potential endoleak sources was not provided.Post-implant ct¿s showing the stent graft in vivo configuration were also not received.It is possible that the patient anatomy (conical infrarenal aortic neck) may have been a contributory factor in the occurrence of the reported proximal type ia endoleak.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
B:5 additional information received; it was reported per the physician that there was no type ia present on the follow up cta.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.